liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Imbedding theorems for Sobolev spaces on domains with peak and on Hoelder domains
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
St-Petersburg University.
2007 (English)In: St. Petersburg Mathematical Journal, ISSN 1061-0022, Vol. 18, no 4, 583-605 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 18, no 4, 583-605 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-40081Local ID: 52238OAI: oai:DiVA.org:liu-40081DiVA: diva2:260930
Available from: 2009-10-10 Created: 2009-10-10 Last updated: 2011-01-11

Open Access in DiVA

No full text

Authority records BETA

Maz´ya, Vladimir G.

Search in DiVA

By author/editor
Maz´ya, Vladimir G.
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
St. Petersburg Mathematical Journal
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 298 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf